MathSciNet Relay Station
MathSciNet bibliographic data
MR1654808 (2000b:35249) 35Q58 (35Q35 76B15)
Constantin, Adrian; Escher, Joachim On the structure of a family of quasilinear equations arising in shallow water theory. Math. Ann. 312 (1998), no. 3, 403–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement